# SDR SWIA2019102346580

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Condition: Cracked
- Location: Bs 484 Floorbeam
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CLIP IS CRACKED ON THE O/B SIDE OF LBL 27 AT FS 484, IN THE CABIN BELOW THE FLOOR.  (C-CHECK) RO: 10/21/19. REMOVED/FABRICATED/INSTALLED ANGLE CLIP ON THE O/B SIDE OF LBL27 AT FS424 BELOW THE FLOOR IAW SRM. WORK ACCOMPLISHED BY AAR.
